Extension of Leap Condition in Approximate Stochastic Simulation Algorithms of Biological Networks


Demirbüken S., Purutçuoğlu Gazi V.

Turkish Journal of Mathematics and Computer Science, vol.15, no.1, pp.1-11, 2022 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 1
  • Publication Date: 2022
  • Journal Name: Turkish Journal of Mathematics and Computer Science
  • Journal Indexes: TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1-11
  • Middle East Technical University Affiliated: Yes